# SDR SWIA202512011008

- Difficulty date: October 8, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON  VERTICAL FLANGE OF STRINGER 21L  FWD OF  FS333.00   (C-CHECK RO 11/30/2025)REPAIRED VERTICAL FLANGE STGR21L BETWEEN FS295-FS333 REF-CRJ-700 DWG SH670-32420 REV E, SRM 51-42-06-001-001 A01 AND REO 670-53-21-2720 REV -- DATE 2025-11-10, LEAK CHECK PASSED.COMPLIED WITH TASK 51-900-1002-SKY
